Common "Drug Side Effects" queries answered by top doctors | iCliniq

Drug Side Effects

Drug side effects are the undesirable effects caused due to intake of any medication. Side effects of heart medications include dizziness, vomiting, low blood pressure, kidney dysfunction, potassium level variations, a problem with the formation of clots, inflammation of gums, etc. The medication should not be stopped as it can worsen the heart condition. Instead, a change of drug can be done.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have intolerable depression and insomnia even after taking medications. Why?

Query: Hello doctor,I am a 75-year-old woman. I had experienced depression on and off in my life. My doctor prescribed Lexapro 10 mg for anxiety, depression, and sleeplessness. Unfortunately, after using the medication, I have been experiencing darkness, despair, isolation, intolerable depression, and ins...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. It is normal to have an increase in anxiety with any selective serotonin reuptake inhibitor (SSRI) drug like Escitalopram, especially in the first few days of starting the drug or when the dose is increased. To minimize the anxiety, it is better to start with a low d...  Read Full »

Will the medication I consume for my thyroid issues impact my chances of conceiving?

Query: Hi doctor, I am a 27-year-old female with thyroid issues and have been taking Levothyroxine 25 mg for the same. My TSH was 7.5 mU/mL before starting the medication, but now it has reduced to 3.5 mIU/mL, within the normal range of 0.5 to 5 mIU/L. I am planning to get married but worried that it can i...  Read Full »


Dr. Shaikh Sadaf

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. It appears you have had sub-clinical hypothyroidism while starting the tablet Levothyroxine (synthetic thyroid hormone), which, in my opinion, was not necessary. It could have been better if your doctor had chosen ...  Read Full »

I experience tiredness and sleepiness by the mid-day and have been on SSRI. What should I do?

Query: Hello doctor, I am always tired and sleepy, and by mid of the day, I feel I need to lay down in my bed. Due to the nature of my work, I wake up early every day, but my lifestyle is sedentary. My CPC is normal; also, liver and kidney functions are normal, and glands are normal. But I have been on SSR...  Read Full »


Dr. Sugreev Singh

Answer: Hello, Welcome to icliniq.com. You need to control the uptake of SSRI (Selective Serotonin Reuptake Inhibitor); if not required, then try to lower the dosage or else take it on alternative days. Somehow SSRI causes lethargy as a side effect. So please take care of that. Apart from it, you should t...  Read Full »

Does Unwanted 72 cause abdominal pain?

Query: Hi doctor, I had taken Unwanted 72 three days back. Currently, I have been experiencing pain in the lower abdomen and around the ovary and uterus for two days. I took Anafortan for pain but had no relief. I have not got any laboratory tests done. Is this a side effect of the medicine? How long will ...  Read Full »


Dr. Reetika

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have gone through the details presented by you that you have taken an emergency contraceptive pill Unwanted 72 within three days (maybe one dose and the second dose three days apart), or you have taken a single dose after three days of unpr...  Read Full »

How can I manage lesions on my body after taking Ivermectin?

Query: Hello doctor, I have had a cyclical facial rash, seborrheic dermatitis, and rosacea for one and a half years. My dermatologists had ruled out fungal and bacterial infection and prescribed the tablet Ivermectin. After taking the tablet, I developed lesions on my face and upper extremities that have a...  Read Full »


Dr. Shubadeep Debabrata Sinha

Answer: Hello, Welcome to icliniq.com. Demodex mites are present in healthy individuals and may have a pathogenic role only when present in high densities. It may clinically not be apparent, but it may multiply rapidly under favorable circumstances, leading to the development of different pathogenic condi...  Read Full »

Why am I facing issues in my whole body after consuming a drug?

Query: Hello doctor, I have a drug problem and I am facing issues in my entire body. I need a medicinal treatment. Please help.  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. Which drugs are you using? Can you share a picture or the name of the drugs? Thank you.  Read Full »

Are Dimethylaminoethanol tablets safe?

Query: Hello doctor, I have seen that DMAE (dimethylaminoethanol) drug is bad for women who are trying to get pregnant or who are pregnant and breastfeeding. Is DMAE safe for men to take when the couple is trying to conceive? What side effects can DMAE have for men? Can you please suggest your views on i...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com DMAE is Dimethylaminoethanol, it is a compound that helps improve mood and increase activeness. The bad news regarding this product is that there is no large level comprehensive sufficient studies which can tell us whether it is good or bad. There are only small scal...  Read Full »

Can erectile problems occur due to antihypertensive drugs or aging?

Query: Hello doctor, I am a 56-year-old male suffering from hypertension for three years; I take tablet Telma-LN 40, tablet CTD 6.25 mg, and tablet Nebistar 2.5 mg once a day. I have also been prescribed tablet Censpram 5 mg and tablet Etizolam 0.25 mg in the night for anxiety and sleep trouble. My aver...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have read your query and can understand your concern. Erectile dysfunction can be due to the following reasons, 1) Diabetes (high blood sugar levels) or dyslipidemia (abnormal lipid levels). As your blood sugar levels are normal, I suggest getting a lipid profile...  Read Full »

Can Amlodipine and Telmisartan cause discoloration of the tongue?

Query: Hi doctor, I am not able to eat spicy food at all for about six to eight months. Even if the food is slightly spicy, it causes a burning sensation in my mouth. Also my tongue has turned a bit darker, like I can see it is not pink as it should be because it is on a darker side.  Read Full »


Dr. Mousam Chattopadhyay

Answer: Hi, Welcome to icliniq.com. I went through your query and the attached image (attachment removed to protect patient identity). I am very sorry for the discomfort. As a specialist, I am here to help you. As per your tongue's image, it is blackish in some areas, and the other major part is whitish....  Read Full »

My father has side effects with Amlodipine. Please suggest alternatives.

Query: Hi doctor, My father is an 84-year-old male. He takes Amlodipine 2.5 twice a day; whole day BP is average or little high except when he gets anxious, BP gets high and ranges from 170/90 mmHg to 200/100 mmHg, to reduce BP I was Sorbitrate with which his anxiety also get reduced (this happens five to ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. No, Lasilactone is not necessary now, and it should be avoided considering his history of getting unconscious with it. We should slightly increase the dose of his current medications. However, Amlodipine should be changed to Cilnidipine as the leg and feet swelling i...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.